# SDR DXTA200501172

- Difficulty date: December 30, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 601 hours, 551 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNING RUBBER SMELLED IN THE CABIN WHEN ACFT IS SET TO TAKEOFF POWER. MOST NOTABILY DURING THE FIRST TAKEOFF OF THE DAY.  RAN AIRCRAFT WHEN IT FIRST CAME IN (12/30/05) NO SMELL NOTICED.  RAN AGAIN FIRST THING THE NEXT DAY (12/31/05) NO SMELL NOTICED IAW MFG CH 21-00-00 AND STANDARD SHOP PRACTICES.
